# SDR AWXA200501131

- Difficulty date: September 29, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 17,679 hours, 6,492 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4 DAY CHECK, DISCOVERED THE AFT FLIGHT ATTENDANT INBOARD FLASHLIGHT DIM.  MAINTENANCE REMOVED AND REPLACED THE AFT FLIGHT ATTENDANT INBOARD EMERGENCY FLASHLIGHT.  OPERATIONAL CHECKS WERE GOOD.
